# SDR 9LVA202412180001

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N22AV
- Make and model: Israel 1124A
- Aircraft serial: 0304
- Aircraft time: 10,155 hours, 8,281 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65WE010313
- Part serial: A3215
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LH AND RH HYDRAULIC LOW PRESSURE INDICATORS ILLUMINATED IN CRUISE FLIGHT, MAIN PRESSURE INDICATED ZERO PSI. MAINTENANCE OBSERVED LOW HYDRAULIC FLUID LEVEL CAUSED BY LEAK ON RH MAIN HYDRAULIC PUMP. REPLACED RH MAIN HYDRAULIC PUMP, SERVICED RESERVOIR AND CW OPERATIONAL TESTS AS REQUIRED, NO DEFECTS NOTED.
